Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 129, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 7:05 PM EDT for Coweta County, Troup County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 15, 2022, 7:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:10 PM EDT | TSTM WND DMG | 2 Nne Hogansville, GA | TREE DOWN ON RALLS RD |
| Jun 15, 7:20 PM EDT | HAIL 1 | 1 Ssw Corinth, GA | QUARTER SIZED HAIL REPORTED AT HAMMETT RD AND JOHNSON RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1749 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
811
WUUS52 KFFC 152305
SVRFFC
GAC077-285-152345-
/O.NEW.KFFC.SV.W.0129.220615T2305Z-220615T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
705 PM EDT Wed Jun 15 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Troup County in west central Georgia...
Southwestern Coweta County in west central Georgia...
* Until 745 PM EDT.
* At 704 PM EDT, a severe thunderstorm was located over Hogansville,
or 12 miles south of Newnan, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hogansville, Grantville, Corinth, Louise and Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3319 8503 3322 8495 3323 8494 3325 8495
3328 8490 3323 8483 3322 8483 3322 8485
3319 8485 3319 8486 3309 8486 3304 8487
3316 8509
TIME...MOT...LOC 2304Z 037DEG 8KT 3320 8489
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
780
WWUS52 KFFC 152344
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Wed Jun 15 2022
GAC077-285-152354-
/O.EXP.KFFC.SV.W.0129.000000T0000Z-220615T2345Z/
Troup GA-Coweta GA-
744 PM EDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TROUP AND
SOUTHWESTERN COWETA COUNTIES WILL EXPIRE AT 745 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
Troup and Meriwether Counties.
LAT...LON 3319 8503 3322 8495 3323 8494 3325 8495
3328 8490 3323 8483 3322 8483 3322 8485
3319 8485 3319 8486 3309 8486 3304 8487
3316 8509
TIME...MOT...LOC 2344Z 037DEG 8KT 3314 8495
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 15, 3:30 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Wed Jun 15 2022 ...Hot and stormy Conditions to persist through the evening... .SHORT TERM /Tonight through Thursday Night/... The environment across north and central Georgia today is supportive of yet another evening of active weather. Almost all of the FA is outlooked in a Slight Risk today, with the remaining northern counties covered by a Marginal Risk. Shear is effectively negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE present across the CWA. Much like yesterday, CAMs begin CI with patchy clusters that eventually amalgamate into a southwestward- moving cold pool-driven complex. Given the later start and hotter temperatures thanks to less cloud debris, it is likely that showers and storms will persist well into the evening. With DCAPE on the order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts aided by strong, waterloaded downdrafts are the primary hazard in the strongest storms that form. Mid-level lapse rates are steeper today, and given fairly explosive values of CAPE, isolated large hail is not out of the question on the strongest upward pulses. Starting to see showers pop across areas south of I-20, but a stout cap present on the 12Z sounding prevented mid-morning storms from materializing. Given clearer conditions and later CI, Excessive Heat Warning and Heat Advisory criteria have been met across the area. The most recent MCN METAR produces a heat index value of 112 (101/73), and hot conditions will persist through the afternoon. Uncertainty remains on coverage of convection as far as relief from the dangerous heat, but as the cold pool moves through later today, temperatures and dewpoints will become more bearable (briefly). Temperatures tomorrow should be slightly cooler (though is it really wise to call 97 vs. 100 cool?) thanks to a shift to predominantly NE-ly winds, but maximum apparent Ts still surge well into the triple digits thanks to a stagnant airmass under a fairly strong high. A pre-emptive Heat Advisory has been issued for all counties aside from the NE GA terrain tomorrow, valid from 15-00Z. 96 .LONG TERM /Friday through Wednesday/... Mid level high pressure that is currently centered across the TN valley will retrograde westward through the extended period. By Friday or early Saturday, the high center has shifted to the center of the country with a broad longwave trough just off the east coast. The CWA will once again be in active northerly flow aloft for the weekend into early next week. At the surface, a frontal boundary will move south across the CWA on Friday into early Saturday. High pressure will build in behind this front and remain in place through early next week. The front could potentially help organize convection, especially with copious surface instability and steep lapse rates. Went slightly above the blend for pops for Friday afternoon. Friday looks to be another very hot day, with heat indices potentially approaching 110 degrees along and south of the I-20 corridor during the afternoon. A brief respite from the humid conditions are anticipated for Sunday into Monday, but heat indices start creeping up towards 100+ by Tuesday. NListemaa && .AVIATION... 18Z Update... Overall VFR conditions expected through the period aside from tstorm development this afternoon. Best timing looks to be 19-21Z for first instances of VCSH, with TSRA possible at TAF sites between 20 and 01Z. Damaging winds possible so have incl gusts in TEMPO groups. BKN high cigs are likely to linger well through the night before a FEW-SCT050 cu field develops tomorrow. Need to monitor potential for vsby restrictions due to FG tomorrow morning, but depends on where storms set up. Winds may bobble this the afternoon, but will avg NE-ly through tomorrow. //ATL Confidence...18Z Update... Medium confidence potential vsby restrictions, tstorm timing. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 74 98 / 30 20 10 30 Atlanta 74 96 75 97 / 50 20 20 30 Blairsville 68 91 70 91 / 20 30 30 30 Cartersville 72 97 74 96 / 50 20 20 30 Columbus 74 97 75 99 / 50 20 20 30 Gainesville 73 96 75 96 / 30 20 20 30 Macon 73 98 72 99 / 40 20 10 30 Rome 72 98 75 97 / 40 20 20 30 Peachtree City 72 96 73 98 / 40 20 20 30 Vidalia 76 97 72 100 / 30 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Greene...Hancock...Houston...Jackson...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe... Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach... Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Walton...Warren... Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Heat Advisory from 11 AM to 8 PM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Heat Advisory until 8 PM EDT this evening for the following zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin... Marion...Meriwether...Murray...Muscogee...North Fulton... Paulding...Pickens...Pike...Polk...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Troup...Walker... Webster...White...Whitfield. && SHORT TERM...96 LONG TERM....NListemaa AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 AM EDT Wed Jun 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for most of north and all of central Georgia this evening with afternoon heat index values between 100 and 110 degrees expected. In addition, an Excessive Heat Warning has been issued for portions of east and east-central Georgia through this evening with afternoon heat index values between 105 and 115 degrees expected. Scattered strong to isolated severe storms are also likely across portions of north and central Georgia today. The primary severe hazards would be damaging wind gusts and large hail. In addition, storms could also produce frequent lightning and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia through Friday. Scattered thunderstorms are possible Thursday, primarily during the afternoon and evening, and isolated thunderstorms will then be possible on Friday. Isolated strong to severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City.
In the hours before
Local storm report, Jun 15, 6:45 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 3 SSW PEACHTREE CITY 33.36N 84.60W
06/15/2022 E1.00 INCH COWETA GA PUBLIC
1 INCH HAIL OBSERVED ON MACINTOSH ESTATES CT.
&&
EVENT NUMBER FFC2200535
KINGSpecial weather statement, Jun 15, 6:56 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Wed Jun 15 2022
GAZ096-107>109-152330-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
656 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of west central Dodge,
Pulaski, northwestern Wilcox and south central Bleckley Counties
through 730 PM EDT...
At 656 PM EDT, a strong thunderstorm was near Ocmulgee Banks, or 8
miles west of Eastman, moving west at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hawkinsville, Pineview, Dubois, Wallace, Gresston, Hartford, Mock
Springs, Ocmulgee Banks and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3207 8358 3229 8361 3231 8323 3213 8321
TIME...MOT...LOC 2256Z 084DEG 30KT 3222 8331
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 15, 6:58 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT Wed Jun 15 2022
GAZ031-032-152330-
Cobb GA-Paulding GA-
658 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern
Paulding and northwestern Cobb Counties through 730 PM EDT...
At 658 PM EDT, a strong thunderstorm was over Due West, or 8 miles
west of Marietta, moving southwest at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Kennesaw, Acworth, Hiram, Cross Roads, Due West, Lost
Mountain Park and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3401 8483 3408 8465 3396 8459 3388 8475
TIME...MOT...LOC 2258Z 066DEG 12KT 3398 8469
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 15, 7:00 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Wed Jun 15 2022
GAZ067>069-079-152330-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
700 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike, northwestern Upson and north central
Talbot Counties through 730 PM EDT...
At 700 PM EDT, a strong thunderstorm was over Crest, or 7 miles
northwest of Thomaston, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Thomaston, Greenville, Manchester, Woodbury, Molena, Gay, Sunset
Village, Raleigh, Atwater, Lifsey Springs, Sprewell Bluff State Park,
Crest, Sunnyside, Hannahs Mill and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3306 8432 3290 8428 3279 8460 3311 8475
TIME...MOT...LOC 2300Z 076DEG 11KT 3297 8442
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 7:02 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Wed Jun 15 2022
GAZ005-007-012-152330-
Gilmer GA-Gordon GA-Murray GA-
702 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern Gilmer,
southeastern Murray and northeastern Gordon Counties through 730 PM
EDT...
At 701 PM EDT, a strong thunderstorm was over Tails Creek, or 8 miles
west of Ellijay, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Oakman, Carters, Tails Creek, Ramhurst and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3474 8460 3461 8455 3454 8477 3472 8483
TIME...MOT...LOC 2301Z 077DEG 11KT 3466 8463
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 7:05 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Wed Jun 15 2022
GAZ080-081-152330-
Taylor GA-Crawford GA-
705 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern
Crawford and northeastern Taylor Counties through 730 PM EDT...
At 705 PM EDT, a strong thunderstorm was over Fickling Mill, or near
Butler, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3260 8431 3270 8425 3271 8421 3269 8420
3271 8419 3274 8408 3261 8404 3254 8422
TIME...MOT...LOC 2305Z 077DEG 7KT 3262 8415
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:50 AM EDT | Excessive Heat Warning | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more | 16 hr |
| Jun 15, 2:51 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more | 29 hr |
| Jun 15, 4:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 15, 4:53 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 15, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jun 15, 5:02 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jun 15, 5:12 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jun 15, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 41 min |
| Jun 15, 5:22 PM EDT | Special Weather Statement | FFC | Talbot | 38 min |
| Jun 15, 5:24 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jun 15, 5:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 15, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 44 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jun 15, 5:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jun 15, 5:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 15, 5:42 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 24 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 43 min |
| Jun 15, 5:49 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jun 15, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Jun 15, 5:52 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Putnam | 44 min |
| Jun 15, 6:03 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Jun 15, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 41 min |
| Jun 15, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 15, 6:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 15, 6:13 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jun 15, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach, Taylor | 43 min |
| Jun 15, 6:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 15, 6:32 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 28 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 49 min |
| Jun 15, 6:43 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 45 min |
| Jun 15, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 42 min |
| Jun 15, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 39 min |
| Jun 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 38 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 52 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | FFC | Pulaski | 34 min |
| Jun 15, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 15, 7:02 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 15, 7:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 38 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 25 min |
| Jun 15, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 39 min |
| Jun 15, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 23 min |
| Jun 15, 7:24 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 15, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jun 15, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Coweta, Fayette, Henry, Lamar, Meriwether and 3 more | 42 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 15, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 38 min |
| Jun 15, 7:52 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.